Title: On the Number of Generators of a Bieberbach Group
Authors: Dekimpe, Karel * ×
Penninckx, Pieter * #
Issue Date: 2009
Publisher: M. Dekker
Series Title: Communications in Algebra vol:37 issue:12 pages:4332-4345
ISSN: 0092-7872
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics, Campus Kulak Kortrijk
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science